How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My husband has a bad liver and was given 2 injections of

Customer Question

My husband has a bad liver and was given 2 injections of morphine yesterday for a knee issue he was having. Last night he was hallucinating but it seems to be a bit better today. Can the cause of the hallucinations be the morphine and the fact that his liver doesn't function normally?
Looking forward to your response.
Kristine
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.

Hello

Yes

That is correct.

Please report this to the injecting doctor.

He should also have an amonia level drawn to make sure he is not getting an encephalopathy.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Morphine itself can cause hallucinations to people who never had this before.

One time injection will not affect liver.

But liver problem can cause morhpine side effect more likely.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions